Do you bruise easily?

Bruise easily?

  • Yes

    Votes: 58 79.5%
  • No

    Votes: 15 20.5%

  • Total voters
    73

valeriedl

Veteran
Moderator
Supporter
Messages
4,093
Reaction score
17
Points
193
A good bit of times after I've had blood drawn I'll end up with a bruise. I know other people that has that happen with too.

I'm on lamictal and I will bruise pretty easy too. I may just bump into something, not hard, but I'll end up with a bruise. If I do something that would normally cause anyone to bruise it will take a good while for the black and blue mark to go away.

Try talking to another dr and see what they have to say about it.
 

Belinda5000

Account Closed
Inactive
Messages
2,241
Reaction score
0
Points
0
I bruise easily and so does my husband and the standing joke is I beat him.

I take Tegretol,Topamax, Clonazepam,Onfi, and Phenobarb.
 

Penny

Account Closed
Inactive
Messages
434
Reaction score
0
Points
0
I have bruised easily my whole life but more so now on meds. I don't know if its the lamictal or not but I hear it mist likely is. I get them under my skin as well as on top too.
 
Messages
237
Reaction score
0
Points
0
Yes I also bruise easily, I am on Topomax, Keppra, and Vimpat I was bruising more and more I noticed with every med adjustment so the meds are definitely a factor in this I think.

Tina
 

DHMary

New
Messages
38
Reaction score
0
Points
0
My wife bruises easily too. Long time for healing. Zonigran and vimpat. Once I grabbed her arm to pull her our of the car in a flood . The mark of my hand and each finger appeared as a bruise


Sent from my iPhone using Tapatalk
 

Shelley

New
Moderator
Messages
1,604
Reaction score
0
Points
0
I am taking extra vitamin 'c' and 'k'.
Theoretically, they work.
I have also had to start taking vitamin 'd' because I bumped something and my skin tore.
My medication is not traditional for epilepsy, but for ADHD and Aspergers, although (oddly enough) it does help with my "e" and blood pressure.
 

cawhitern

New
Messages
164
Reaction score
0
Points
0
On Dilantin for many years and always have bruises in various stages, usually on my legs. I'm also pretty much a klutz (also from my meds?) so I'm always bumping into things.
 

C0urt

Veteran
Messages
2,437
Reaction score
4
Points
153
been on blood thinners for the past few months all sorts of bruises
 
Top